MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD MEDICATION CASSETTE; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD MEDICATION CASSETTE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7391-24
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter from the pain pump set was disconnected from the central venous catheter and lying in the bed.It appeared that the tubbing had become detached from the connector.The issue was resolved by replacing the damaged set and the patient was treated.There was patient involvement, and no medical intervention was required.
 
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Investigation including root cause analysis remains in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
D3 - mfg establishment name: corrected.D4 - catalog #, primary udi number: updated.D9 - date returned to mfg: 10/21/2025.H3 and h6 codes - updated.One used device was returned for investigation.The devices were visually inspected.The valve was observed to be separated from the set tubing.No other damages or anomalies were observed.A dimensional analysis was done on the asv valve and tubing.The tubing and asv valve meet specifications.The customer reported complaint was confirmed per the photo provided by the costumer.The complaint of separation can be confirmed.The probable cause is due to a solvent application error during manufacturing.The device history record was unable to be reviewed as no lot number was provided.

Brand Name
CADD MEDICATION CASSETTE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
avenida calidad no.4
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key22809174
Report Number3012307300-2025-09697
Device Sequence Number9063581
Product Code FPA
UDI-Device Identifier10610586027512
UDI-Public(01)10610586027512
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7391-24
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer10/29/2025
12/02/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date10/31/2025
12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown